I am trying to withdraw from taking like 30 vics a day. The withdrawal is hell and I am having panic and terror attacks likes I can't believe. I have been cleared medically so I know this is some sort of anxiety. I have chest pain, my teeth chatter constantly, I shake and treamble, have terrible nausea. It is so bad the only relief is to start taking hydrocodone again. Benzo's are not an option cause I used to abuse those as well. CAN SOMEONE PLEASE HELP ME...
Are you doing this with a doctor?? Or are you going cold turkey? You can't go cold turkey, because you could cause seizures among other problems. The best way to get off of them is to taper down slowly. An anticholorgenic helps. If your doctor doesn't prescribe one, try Benedryl. It will help you with the nausea and the goose flesh. You start with taking 28 vics a day for two weeks, and then 27 for two weeks, then 26... and so on. That way you will avoid major withdrawal, but this won't help if you cannot control how many you take a day. You have to give the meds to someone else and have them dole it out to you. Also, you have to WANT to get off. Good luck!
Hi, i just wanted to let you know that thos are the same systoms i have when trying to quit my pain meds of 5 yrs. 12 to 16 norcos and perks a day. I have had all of what you are going threw and plus restless legs VERY BAD! the worst body pains in the world allmost like having the flu but times 10, every bone in my body hurts, can't talk or be around people at all, don't want to leave the house for anything, its a very bad feeling my friend. if youj can make it past the first week it will start to get better, you need to eat healthy, i know you won't want to eat but do it, take plenty of Amodium Ad, 800motrin, very good sinus pills the kind you need to sign for from the drug store, if you have something to calm your nerves down i would use it to try and calm you down. i hope i could be a help my friend! if you can make it past the 1st week is will get better! Your first week is pure hell!!! if your going at it cold turkey.. Good luck. Mickey from chicago. i will add you as a friend if you want to send me a personal Q..
Ok, there are 2 ways you can go, one would be the Thomas Recipe and it has a list of over the counter meds and supplements that will help with the opiate withdrawal symptoms, the other would be to get 2 meds by rx that help these types of symptoms, that would be clonidine, and methacarbomal, clonidine is a blood pressure med that for some reason, treats anxiety, insomnia and restlessness, and methacarbomal is a muscle relaxers that helps rls, spasm, and tummy issues. I am pretty sure both are available in generic. You could also go the suboxone route, but you didn't ask for that info, if you need and want it, please let us know. Patti
You will be fine. Just think of it as giving birth to a new you, you beat yourself up pretty badly and I am sure you was having a good time doing that much for a while. We all have to pay the piper at the end of the road,but at the end of that road you will find riches and wealth friends and most of all yourself. You need to give yourself a pat on the back for what you are trying to do and continue to do that. I no I went thru it on opanas and oxys 30s. I did it cold turkey, but I would never do it again like that. Call up your trusted friends such as mom or dad or maybe a neighbor someone away from your past associates and have them get you the immodium a. D. And double dose for a couple of days atleast and get about 10 boxes of kleenex a bunch of easy foods that are sweet such as jello or pudding I sed microwaved cinnamon rolls and 7 up or water.
Make sure you stay hydrated and fed if you know some one with a laptop computer ask if you could borrow it for about 8 to 10 days and keep up with helpful answers. I read a couple already that you got and we are all in it for your recovery. On the int. There is an article called how to endure extreme opiate withdrawls and it is extremely helpful but try to get some sober and caring friends to help you through this mess you got your self into and you could repay them and all of us to by saying one down one to go. Take it day by day and don't stress yourself out over anything right now, you are doing something fabulous and giving everybody something to talk about. I hope you pull thru with this and shine like the sun you crazy diamond, and if ever you get a chance by accident and stumble past the people who helped you get where you are right now hold your head up hi with pride and show them how good looking you are when you are sober and how well your attitude has change..I really do wish you the best,,who knows you might be giving me advise on my next detox. I was able to stay clean for 6 months and now 2 years later I am on more than ever but I need four surgeries and I can't even get a couple of hours of paid sick leave to go to my appt. And my employer just threatin me that I have to have perfect attn for 3 months now. I am begging my drs. To stay past 3p. M. So I don't lose another job..Good luck I really mean it. It is a wonderful life on the other side and you can say you did it.
Oh hell!!! this is not good. Your liver is more important than upsetting your doctor and 30 Vicodin a day can damage it very badly. OMG that is close to 10,000 mg Tylenol just calculated it at 325 mg per pill and that is the weak ones, please get to the ER, ASAP and tell them the truth, you don't want to lose your liver!!!
I would be more afraid of the nausea being caused by liver damage. I think 30 vicodin a day of any strength is a very dangerous amount of the Tylenol. Of course dependence withdrawal does happen, but normally is is more like you get the sweats and chills, you get diarrhea, you can't sleep well or you sleep a lot, you are achy and feel like you have the flu! You can get very dehydrated going off the medications yourself. You were medically cleared how so? They did did a liver panel to make sure you did not damage your liver? Are you sure? Also please if you can go to the ER for a double check on this, please drink some Gatorade or poweraid with electrolytes in it... As far as the anxiety, it is too bad no benzo's for you. There are times and medical reasons to need valium or clonazepam, and that is in situations like this for anxiety that could damage your heart, or cause a stroke. Other anxiety possibilities could be a major tranquilizer, if approved from your doctor like Serequel at least you will sleep, you will be calmer but you must speak to the doctor about interactions and it is not cheap. The main thing that worries me is this, possibility of toxic liver damage and dehydration. You might need the benzo's to allow yourself to sleep, drink. You should find out about anti-nausea drugs as they work pretty well. Damn they just don't tell people that the Tylenol is more dangerous than the hydrocordone in those pills. That the Tylenol in them can kill you, if a anti-toxin is not given in 72 hours. It is the Tylenol that can cause liver damage or failure. Please if I was there I would beg you get some more help, not be alone, have the liver panel and get the electrolytes in balance. I sure hope this gets better fast sweetie... sounds terrible. I have gone through withdrawal but slowly and it is okay... not the best okay. I once went through it fast and I was near death when they got me to the ER and administered fluids through IV. It can get dangerous. Chest pain concerns me with electrolyte imbalance possible... please go get help if you can. Otherwise drink Gatorade and ask for major tranquilizers, so you can to rest through the major part of this. You may also have cirrhosis or complications from Tylenol over dose... get help please!!! Please let me know how you are doing... I am very concerned for your safety here.
were the vicodin prescribed to you by your dr, if so ask him to put you on a taper schedule, if he doesnt want to look up pain management drs, most of them are willing and has the ability to taper someone addicted to pain pills, my dr i have has me on a taper shedule, just yesterday i went from taking 30mg every 4 hours to every 5 hours, and next week depending on the withdrawls i go thru, if not too bad will go every 6. im having panic attacks and anxiety also, not only from the withdrawls, but also a sudden death in my family that i am having a hard time dealing with. i too have been cleared medically and so we just got to keep saying its the anxiety and panic attacks causing these heart attack symptoms. you can do this
im not certain how well your doing, but at the moment im on a taper from about a 3 yrs span of percocet 10/325. it was prescribed for tmj which caused horrible headaches. and now im so dependent i need it to not feel sick or have the withdrawl symptoms. i am on a slow taper, and only cut down 1/4 of a pill with this last taper im on. and my anxiety/panic attacks for the last 3 days have been off the wall. ive been very fearfull of dying and just feeling so down. i know your post was a few months back, but how is it going for you and howd you do it, thanks, leanne
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 1 answer
Posted 29 Mar 2010 • 1 answer
Posted 31 Jan 2011 • 6 answers
Opiate Adjunct - I have been taking suboxon I need to get off of the medicine I have no insurance or
Posted 4 Apr 2011 • 1 answer
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers